Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Thalomid

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My mother is taking Thalomid and I am hear trying to learn more about this drug. She was diagnosed with Multiple Myeloma in November of 2002. She tried kemo twice, but it almost killed her both times, she has since then stopped all kemo treatments. She is 66 years old and they have told her that she is too old for a bone marrow transplant. She just started taking the Thalomid on Monday August 4th of 2003. She is also taking a steriod (I cannot recall the name of it but I know it is NOT Predisone). She became very sick again. Weak limbs, Extreme nausea, migraines, low back pain, swollen hands and feet. I called her cancer doctor and they advised to stop taking the steriod for now. I am just wondering if it is the steriod that has been causing her trouble this week. She also has diabetes, anemia, high blood pressure, and kidney loss. Any advice or thoughts on this?<br>Thanks,<br>Deb
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Danielle
Guest
 
Posts: n/a
Default Multiple myeloma

I just pulled up this site to see if icould get a beter understanding of this drug. Deb my grandmother as well has Multiple myleoma and was diagnosed in 2002 and just about 3 mos ago statrted to take Thalomid. She has never been on Predisone. I see patients in the office who take these treatments. However my grandmother has became extremely weak, severe loss of appetite, and also dizziness. She actually fell about 3 wks ago becaus e she had no strenght to even stand up. She uses a walking cane to help out. She gets these injection treatments (its some form of potassium) to help stregnthen her bones. Nothing seems to help sufficiently. She also has high blood pressure. Your not alone. Maybe someone will reply with some insight.<br><br>Danielle
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:09 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.